# SDR DLL19001775

- Difficulty date: September 14, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N755DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1184
- Aircraft time: 80,068 hours, 15,741 cycles
- Engine time: 19,751 hours, 26,508 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON LIFT OFF DOOR LIGHT ILLUMINATED, CHECKED S/O''S PANEL AND BOTH FWD AND AFT CARGO DOOR LIGHTS REMAINED ON.  FOUND LOCK MECHANISM OUT OF ADJUSTMENT.  RIGGED PER MM CHECKS OK.
